# SDR F3LA200800074

- Difficulty date: February 23, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-111
- Aircraft serial: 2857
- Aircraft time: 5,553 hours, 2,440 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5376520800600
- Condition: Damaged
- Location: Fuselage
- Part time: 5,553 hours, 2,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 C CHECK, INSPECTION REPORTED AFT CARGO PIT FLOOR PANEL 151ZG WAS DAMAGED BEYOND REPAIRABLE LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FLOOR PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 53-42-14-400-001.  FOLLOWING THE REPLACEMENT OF THE FLOOR PANEL, IT WAS INSPECTED AND FOUND ACCEPTABLE.  CORRECTED C CHECK FROM C5 TO C1 ON 02/27/08/END/.
